MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP PRO2® GILLINOV-COSGROVE¿ LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE

ATRICURE, INC. ATRICLIP PRO2® GILLINOV-COSGROVE¿ LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Model Number PRO235
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The atricure atriclip was difficult to deploy, a kelly had to be used to remove the cable.The patient did receive the clip for the left atrial appendage ligation.

Brand Name
ATRICLIP PRO2® GILLINOV-COSGROVE¿ LAA EXCLUSION SYSTEM
Common Device Name
LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
MDR Report Key25315879
Report Number25315879
Device Sequence Number14794458
Product Code PZX
UDI-Device Identifier30840143913482
UDI-Public(01)30840143913482
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/21/2026
Report Date (Section F) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRO235
Device Catalogue NumberA000965
Device Lot Number163546
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale
Patient Weight46 KG
Date Report Sent to FDA05/21/2026